MathSciNet Relay Station
MathSciNet bibliographic data
MR2186215 46L10 (37A20 46L40 46L55)
Popa, Sorin Some rigidity results for non-commutative Bernoulli shifts. J. Funct. Anal. 230 (2006), no. 2, 273–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement